# SDR ASAA2016011114728

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 31,746 hours, 9,280 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"ELECTRIC" LIGHT AND MASTER CAUTION ILLUMINATED AFTER SWITCHING POWER SOURCE FROM EXTERNAL TO APU.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31, TASK 801, P5-13 PANEL BITE NORMAL WITHOUT FAULTS.  FOUND APU GCU UNABLE TO BITE. RERACKED APU GCU.  PERFORMED FIM TASK 24-21, TASK 801.  NO FAULTS FOUND.
